Open Access

Nonlocal eigenvalue problems with indefinite weight


In the present paper, we consider a class of eigenvalue problems driven by a nonlocal integro-differential operator $\mathcal{L}_{K}^{p(x)}$ with Dirichlet boundary conditions. Under certain assumptions on p and q, we establish that any $\lambda>0$ suficiently small is an eigenvalue of the nonhomogeneous nonlocal problem ($\mathcal{P}_{\lambda}$).

Розглядається клас спектральних задач, пов'язаних із нелокальним інтегро-диференціальним оператором $\mathcal{L}_{K}^{p(x)}$ із крайовою умовою Дирихле. За певних припущень щодо $p$ і $q$ доведено, що кожне достаньо мале $\lambda>0$ є власним значенням неоднорідної нелокальної задачі ($\mathcal{P}_{\lambda}$).

Key words: Fractional $p(x, y)-$Laplacian problems, eigenvalue problem, Ekeland's variational principle, indefinite weight, fractional Sobolev space.

Full Text

Article Information

TitleNonlocal eigenvalue problems with indefinite weight
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 3, 283-294
MathSciNet   MR4165159
Milestones  Received 12/05/2020; Revised 27/08/2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Said Taarabti
Laboratory of Systems Engineering and Information Technologies (LISTI), National School of Applied Sciences of Agadir, Ibn Zohr University, Morocco.

Export article

Save to Mendeley

Citation Example

Said Taarabti, Nonlocal eigenvalue problems with indefinite weight, Methods Funct. Anal. Topology 26 (2020), no. 3, 283-294.


@article {MFAT1400,
    AUTHOR = {Said Taarabti},
     TITLE = {Nonlocal eigenvalue problems with indefinite weight},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {3},
     PAGES = {283-294},
      ISSN = {1029-3531},
  MRNUMBER = {MR4165159},
       DOI = {10.31392/MFAT-npu26_3.2020.09},
       URL = {},


Coming Soon.

All Issues